Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Homogeneous partial derivatives of radial functions
HTML articles powered by AMS MathViewer

by Russell Lyons and Kevin Zumbrun PDF
Proc. Amer. Math. Soc. 121 (1994), 315-316 Request permission
References
  • Sheldon Axler, Paul Bourdon, and Wade Ramey, Harmonic function theory, Graduate Texts in Mathematics, vol. 137, Springer-Verlag, New York, 1992. MR 1184139, DOI 10.1007/b97238
  • S. Axler and W. Ramey, Dirichlet problems with polynomial data (to appear). A. Lenard, A remark on harmonic polynomials, unpublished manuscript, 1992.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B05, 31B05, 35A99
  • Retrieve articles in all journals with MSC: 26B05, 31B05, 35A99
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 315-316
  • MSC: Primary 26B05; Secondary 31B05, 35A99
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1227524-9
  • MathSciNet review: 1227524